MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA WARMTOUCH; SYSTEM, THERMAL REGULATING

NELLCOR PURITAN BENNETT MEXICO SA WARMTOUCH; SYSTEM, THERMAL REGULATING
Model Number 5030810
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 06/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device caused burned on the patient's both buttocks.Patient was laid on top of the blanket, instead of blanket being draped on top of her.Then urinated onto blanket during the procedure.
 
Additional Manufacturer Narrative
D10 concomitant product: ccalima22, ccalima22 calima blower 220-240v (serial#: (b)(6) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: a2, a4, b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the blanket was functioning correctly prior to and during the procedure.The patient was laid on top of the blanket, instead of the blanket being draped on top of the patient.Then the patient urinated onto the blanket, which caused burns on the patient's buttocks.The blanket temperature was set to 42 degrees celsius halfway through to 38 degrees celsius and was with the patient for two hours and 30 minutes.There were no signs of burns after the procedure and noticed the following day.The patient was referred to plastics, and the wound was cleaned.

Brand Name
WARMTOUCH
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
Manufacturer (Section G)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX   22225
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22771418
Report Number9610849-2025-00032
Device Sequence Number9585607
Product Code DWJ
UDI-Device Identifier20884521061795
UDI-Public20884521061795
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K913016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5030810
Device Catalogue Number5030810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age10 YR
Patient SexFemale
Patient Weight22 KG